# SDR 95UALD10019

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1824U
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Engine: Ge CF66D
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Condition: Seal Worn
- Location: Nr 3 Eng
- Component: Woodward Gov, 8062111
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LOST NR 3 ENGINE ON TAKEOFF.  AFTER LIFT OFF NR 3 SPOOLED TO 0 N1, THEN SPOOLED UP AND DOWN AGAIN.  CDP SENSOR CHECKED OK.  MEC BENCH CHECKED AND FUEL FLOW AND VSV WITHIN LIMITS.  DISASSEMBLY OF MEC REVELED MAIN DRIVE SHAFT SEAL BADLY WORN WHICH MAY HAVE CAUSED EXCESSIVE LEAKAGE WITHIN THE MEC.
